A correction to “concepts of general topology in constructive mathematics and in sheaves”

Annals of Mathematical Logic 23 (1):99 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the formal points of the formal topology of the binary tree.Silvio Valentini - 2002 - Archive for Mathematical Logic 41 (7):603-618.
Sheaves of structures and generalized ultraproducts.David P. Ellerman - 1974 - Annals of Mathematical Logic 7 (2):163.
The problem of the formalization of constructive topology.Silvio Valentini - 2005 - Archive for Mathematical Logic 44 (1):115-129.
A constructive semantics for non-deducibility.Francesco Ciraulo - 2008 - Mathematical Logic Quarterly 54 (1):35-48.

Analytics

Added to PP
2014-01-17

Downloads
27 (#909,789)

6 months
13 (#258,204)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references